# SDR IXXA20170202073

- Difficulty date: October 20, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 249
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACH BRACKET FOR PANEL 432CL CRACKED AT FORWARD END. REMOVED AND REPLACED LOWER ATTACH BRACKET FOR PANEL 432CL IN ACCORDANCE WITH B767 SRM 51-40-02 PARAGRAPH 7.
